# SDR UPS06446248

- Difficulty date: February 11, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 141U1014234
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - BS 420-425 STR 10L STRINGER SPLICE FASTENER HOLES FOUND ELONGATED.  BS 420-425 STR 10L STRINGER SPLICE REPLACED AS PER SRM 51-10-01 PG 9.
